# SDR SWIA201743724

- Difficulty date: August 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 38,163 hours, 32,352 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL DENT WAS FOUND ON THE RT ENGINE LOWER FAN COWL.  REPAIRED IAW CMM.
